# SDR AALA201509289002

- Difficulty date: September 25, 2015
- Submitted: September 28, 2015
- Operation: Air carrier
- Aircraft: N647AW
- Make and model: Airbus A320-232
- Aircraft serial: 762
- Aircraft time: 63,885 hours, 23,785 cycles
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Uplock
- Part number: C24730100
- Part serial: U2
- Condition: Faulty
- Location: Nlg
- Part time: 85,406 hours, 34,991 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLIGHT 462, DURING CLIMB AN ECAM MSG, LG DOORS NOT CLOSED NOSE, WAS RECEIVED.  R & R THE  NLG DOOR UPLOCK ASSEMBLY IAW AMM 32-31-14 PB 401.
